# SDR SWAA2024123172293

- Difficulty date: November 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 45 WL 208.1 AT AFT GALLEY AREA 2024-728477<[01] STEP 4 TOOL USED ULTRASONIC THICKNESS GAGE PN: 45MG SN: 232019809; DUE DATE: 08-OCT-25;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 10 AND STEP 11;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 RBL 45 WL 208.1 AT AFT GALLEY AREA IAW. B737-800 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 RBL 45 WL 208.1 AT AFT GALLEY AREA IAW. B737-800 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
